# SDR SWAA2019111138742

- Difficulty date: November 4, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781Y9
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE FLAP WELL LOWER SIDE WIGGLE PLATE CRACKED AT RSS. 270.          / R&R WIGGLE PLATE E PLATE IAW SRM & AMM.
